View : 21 Download: 0

Quantum Black Holes and Wormholes in an Exactly Solvable Model

Title
Quantum Black Holes and Wormholes in an Exactly Solvable Model
Authors
Lee H.Kim W.-T.Kim S.-W.
Ewha Authors
김성원
SCOPUS Author ID
김성원scopus
Issue Date
2004
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
vol. 44, no. 2, pp. 230 - 234
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
The two-dimensional dilaton gravity model is generalized to include a ghost Klein-Gordon field, i.e., a negative gravitational coupling, which supports the existence of static traversible wormhole solutions, and is semiclassically modified by adding local covariant terms of one-loop order. In the semiclassically corrected model, the black hole and the wormhole solutions are given. When a static traversible wormhole is used to transport matter or radiation, we study the back-reaction of the transported matter on the wormhole and the end state of the wormhole in the semiclassical level and compare the results with the classical case. We show that the semiclassical wormhole is stable to such back-reaction.
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE